Previous |  Up |  Next


Reaction-diffusion, evolution equations, Lyapunov stability, state-dependent delay, virus infection model.
We propose a virus dynamics model with reaction-diffusion and logistic growth terms, intracellular state-dependent delay and a general non-linear infection rate functional response. Classical solutions with Lipschitz in-time initial functions are investigated. This type of solutions is adequate to the discontinuous change of parameters due to, for example, drug administration. The Lyapunov functions approach is used to analyse stability of interior infection equilibria which describe the cases of a chronic disease.
[1] Beddington, J. R.: Mutual interference between parasites or predators and its effect on searching efficiency. J. Animal Ecology, 44 (1975), pp. 331-340. DOI 10.2307/3866
[2] Chueshov, I. D., Rezounenko, A. V.: Finite-dimensional global attractors for parabolic nonlinear equations with state-dependent delay. Comm. Pure Appl. Anal., 14/5 (2015), pp. 1685-1704. DOI 10.3934/cpaa.2015.14.1685 | MR 3359540
[3] DeAngelis, D. L., Goldstein, R. A., O’Neill, R. V.: A model for tropic interaction. Ecology, 56 (1975), pp.881–892. DOI 10.2307/1936298
[4] Hale, J. K.: Theory of Functional Differential Equations. Springer, Berlin- Heidelberg-New York, 1977. MR 0508721
[5] Hartung, F., Krisztin, T., Walther, H.-O., Wu, J.: Functional differential equations with state-dependent delays: Theory and applications. In: Canada, A., Drábek, P. and A. Fonda (Eds.) Handbook of Differential Equations, Ordinary Differential Equations, Elsevier Science B.V., North Holland, 3 (2006), pp. 435–545. MR 2457636
[6] Hews, S., Eikenberry, S., Nagy, J.D.: Rich dynamics of a hepatitis B viral infection model with logistic hepatocyte growth. J. Math. Biology, Volume 60, Issue 4, (2010), pp. 573-590. DOI 10.1007/s00285-009-0278-3 | MR 2587590
[7] Korobeinikov, A.: Global properties of infectious disease models with nonlinear incidence. Bull. Math. Biol., 69 (2007), pp. 1871-1886. DOI 10.1007/s11538-007-9196-y | MR 2329184
[8] Kuang, Y.: Delay Differential Equations with Applications in Population Dynamics. Mathematics in Science and Engineering, 191. Academic Press, Inc., Boston, MA, 1993. MR 1218880
[9] Lyapunov, A. M.: The General Problem of the Stability of Motion. Kharkov Mathematical Society, Kharkov, 1892, 251p. MR 1229075
[10] Martin, R. H., Jr., Smith, H. L.: Abstract functional-differential equations and reaction-diffusion systems. Trans. Amer. Math. Soc., 321 (1990), pp. 1-44. MR 0967316
[11] McCluskey, C., Yang, Yu.: Global stability of a diffusive virus dynamics model with general incidence function and time delay. Nonlinear Anal. Real World Appl., 25 (2015), pp. 64-78. DOI 10.1016/j.nonrwa.2015.03.002 | MR 3351011
[12] Nowak, M., Bangham, C.: Population dynamics of immune response to persistent viruses. Science, 272 (1996), pp. 74-79. DOI 10.1126/science.272.5258.74
[13] Pazy, A.: Semigroups of linear operators and applications to partial differential equations. Applied Mathematical Sciences, 44. Springer-Verlag, New York, 1983. viii+279 pp. MR 0710486
[14] Perelson, A., Neumann, A., Markowitz, M., Leonard, J., Ho, D.: HIV-1 dynamics in vivo: Virion clearance rate, infected cell life-span, and viral generation time. Science, 271 (1996), pp. 1582-1586. DOI 10.1126/science.271.5255.1582
[15] Rezounenko, A. V.: Partial differential equations with discrete and distributed state-dependent delays. J. Math. Anal. Appl., 326 (2007), pp. 1031-1045. DOI 10.1016/j.jmaa.2006.03.049 | MR 2280961
[16] Rezounenko, A. V.: Differential equations with discrete state-dependent delay: Uniqueness and well-posedness in the space of continuous functions. Nonlinear Analysis: Theory, Methods and Applications, 70 (2009), pp. 3978-3986. DOI 10.1016/ | MR 2515314
[17] Rezounenko, A. V.: Non-linear partial differential equations with discrete state-dependent delays in a metric space. Nonlinear Analysis: Theory, Methods and Applications, 73 (2010), pp. 1707-1714. DOI 10.1016/ | MR 2661353
[18] Rezounenko, A. V.: A condition on delay for differential equations with discrete state dependent delay. J. Math. Anal. Appl., 385 (2012), pp. 506-516. DOI 10.1016/j.jmaa.2011.06.070 | MR 2834276
[19] Rezounenko, A. V., Zagalak, P.: Non-local PDEs with discrete state-dependent delays: wellposedness in a metric space. Discrete and Continuous Dynamical Systems - Series A, 33:2(2013), pp. 819-835. MR 2975136
[20] Rezounenko, A. V.: Stability of a viral infection model with state-dependent delay, CTL and antibody immune responses. Discrete and Continuous Dynamical Systems - Series B, Vol. 22 (2017), pp. 1547-1563; Preprint arXiv:1603.06281v1 [math.DS], 20 March 2016, MR 3639177
[21] Rezounenko, A. V.: Continuous solutions to a viral infection model with general incidence rate, discrete state-dependent delay, CTL and antibody immune responses. Electron. J. Qual. Theory Differ. Equ., 79 (2016), pp. 1-15. DOI 10.14232/ejqtde.2016.1.79 | MR 3547455
[22] Rezounenko, A. V.: Viral infection model with diffusion and state-dependent delay: stability of classical solutions. Discrete and Continuous Dynamical Systems - Series B, Vol. 23, No. 3, May 2018, to appear; Preprint arXiv:1706.08620 [math.DS], 26 Jun 2017, MR 3810110
[23] Smith, H. L.: Monotone Dynamical Systems. An Introduction to the Theory of Competitive and Cooperative Systems. Mathematical Surveys and Monographs, 41. American Mathematical Society, Providence, RI, 1995. MR 1319817
[24] Smith, H.: An Introduction to Delay Differential Equations with Sciences Applications to the Life. Texts in Applied Mathematics, vol. 57, Springer, New York, Dordrecht, Heidelberg, London, 2011. DOI 10.1007/978-1-4419-7646-8 | MR 2724792
[25] Organization, World Health: Global hepatitis report-2017. April 2017, ISBN: 978-92-4156545-5;
Partner of
EuDML logo